Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 54, NWS Springfield, MO

January 8, 2008Barry County, McDonald County, Missouri

NWS Springfield, MO issued this tornado warning at Jan 8, 2008, 2:19 AM CST for Barry County, McDonald County, Missouri. It was in force for 44 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2008, 2:19 AM CST (08:19 UTC)
Expired
Jan 8, 2008, 3:03 AM CST
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, McDonald County, MO

The radar

The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 2:20 AM CSTTORNADO 12 Ne Washburn, MOA NATIONAL WEATHER SERVICE SURVEY REVEALED THAT AN EF-1 TORNADO TOUCHED DOWN NEAR HIGHWAY 37 TWO MILES NORTHEAST OF WASHBURN AND TRACKED TO 5 MILES SOUTHEAST OF CASSVILLE. SEVERAL STRUCTURES AND TREES WERE DAMAGED. PATH WIDTH WAS 100 YARDS...AND THE LENGTH WAS
Jan 8, 2:20 AM CSTTORNADO2 Ne Washburn, MOA NATIONAL WEATHER SERVICE SURVEY REVEALED THAT AN EF-1 TORNADO TOUCHED DOWN NEAR HIGHWAY 37 TWO MILES NORTHEAST OF WASHBURN AND TRACKED TO 5 MILES SOUTHEAST OF CASSVILLE. SEVERAL STRUCTURES AND TREES WERE DAMAGED. PATH WIDTH WAS 100 YARDS...AND THE LENGTH WAS
Jan 8, 2:30 AM CSTTORNADO 12 N Jenkins, MOA NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN EF-1 TORNADO TOUCHED DOWN TWO MILES NORTH OF JENKINS...AND TRACKED TO TWO MILES NORTHEAST OF GALENA. HOMES...BARNS...AND TREES WERE DAMAGED...INCLUDING ONE TURKEY BARN NEAR GALENA. DAMAGE WIDTH WAS APPRO
Jan 8, 2:30 AM CSTTORNADO2 N Jenkins, MOA NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN EF-1 TORNADO TOUCHED DOWN TWO MILES NORTH OF JENKINS...AND TRACKED TO TWO MILES NORTHEAST OF GALENA. HOMES...BARNS...AND TREES WERE DAMAGED...INCLUDING ONE TURKEY BARN NEAR GALENA. DAMAGE WIDTH WAS APPRO
Jan 8, 2:40 AM CSTTSTM WND GST 70Shell Knob, MOROOF DAMAGE TO TWO COMMERICAL BUILDINGS IN SHELL KNOB AND A WALL BLOWN OUT IN A METAL BARN JUST NORTH OF SHELL KNOB.
Jan 8, 2:45 AM CSTTSTM WND DMG3 S Cassville, MOTHREE CEDAR TREES ESTIMATED AT 18 INCHES IN DIAMETER SNAPPED AT TRUNK.
Jan 8, 2:45 AM CSTTSTM WND DMG3 S Cassville, MOTHREE CEDAR TREES ESTIMATED TO BE 18 INCHES IN DIAMETER SNAPPED AT THE TRUNK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 080819
TORSGF
MOC009-119-080915-
/O.NEW.KSGF.TO.W.0054.080108T0819Z-080108T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 AM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 315 AM CST.

* AT 217 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
  DANGEROUS STORM WAS LOCATED 6 MILES SOUTH OF WHEATON...OR 11 MILES
  WEST OF CASSVILLE...MOVING NORTHEAST AT 65 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  EXETER AND CASSVILLE BY 225 AM CST.
  PURDY BY 230 AM CST.

THE TOWNS OF BUTTERFIELD...MCDOWELL...JENKINS AND MADRY ARE ALSO IN
THE PATH OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3675 9408 3679 9399 3692 9376 3692 9363
      3683 9363 3681 9359 3661 9360 3654 9408
      3662 9417 3675 9419
TIME...MOT...LOC 0819Z 244DEG 58KT 3669 9403

$$

FOSTER
2 follow-up statements
000 
WWUS53 KSGF 080834
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CST TUE JAN 8 2008

MOC119-080844-
/O.CAN.KSGF.TO.W.0054.000000T0000Z-080108T0915Z/
MCDONALD MO-
234 AM CST TUE JAN 8 2008

...THE TORNADO WARNING FOR NORTHEASTERN MCDONALD COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3654 9408 3675 9407 3679 9399 3692 9376
      3692 9363 3683 9363 3681 9359 3661 9360
TIME...MOT...LOC 0834Z 244DEG 58KT 3679 9376

$$

MOC009-080915-
/O.CON.KSGF.TO.W.0054.000000T0000Z-080108T0915Z/
BARRY MO-
234 AM CST TUE JAN 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CST FOR BARRY
COUNTY...

AT 231 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
MCDOWELL...OR 7 MILES NORTHEAST OF CASSVILLE...MOVING NORTHEAST AT 65
MPH.

THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF BARRY COUNTY...
INCLUDING THE TOWN OF WHEELERVILLE.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3654 9408 3675 9407 3679 9399 3692 9376
      3692 9363 3683 9363 3681 9359 3661 9360
TIME...MOT...LOC 0834Z 244DEG 58KT 3679 9376

$$

FOSTER
000 
WWUS53 KSGF 080903
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 AM CST TUE JAN 8 2008

MOC009-080912-
/O.CAN.KSGF.TO.W.0054.000000T0000Z-080108T0915Z/
BARRY MO-
302 AM CST TUE JAN 8 2008

...THE TORNADO WARNING FOR BARRY COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3654 9408 3675 9407 3679 9399 3692 9376
      3692 9363 3683 9363 3681 9359 3661 9360
TIME...MOT...LOC 0902Z 244DEG 58KT 3698 9325

$$

FOSTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jan 7, 11:41 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Jan 7, 11:41 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 PM CST MON JAN 7 2008

...UPDATE TO AVIATION...

.UPDATE...

SEVERE WEATHER OUTBREAK WILL CONTINUE THROUGH THE OVERNIGHT HOURS
WITH LONG TRACKED SUPERCELLS PRODUCING DESTRUCTIVE
TORNADOES...LARGE HAIL...DAMAGING WINDS AND LOCALIZED AREAS OF
FLASH FLOODING. ENTIRE FORECAST AREA HAS BEEN INCLUDED IN
CONVECTIVE WATCHES ISSUED BY SPC UNTIL 5 AM TUESDAY. A TORNADO
WATCH IS IN EFFECT FOR MOST OF THE MISSOURI OZARKS WITH A SEVERE
THUNDERSTORM WATCH IN EFFECT FOR SOUTHEAST KANSAS AND THE WESTERN
MISSOURI OZARKS.

THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG A COLD FRONT THAT
WILL MOVE THROUGH THE AREA AS MAIN SHORTWAVE TROUGH EJECTS OUT OF
THE TEXAS PANHANDLE. TORNADO THREAT WILL CONTINUE WITH AMPLE SHEAR
AND HELICITY ALONG WITH STEEP MID LEVEL LAPSE RATES.

A 03Z SOUNDING HAS BEEN LAUNCHED AND WILL PROVIDE FURTHER DETAILS
ON THE THERMODYNAMIC PROFILE OF THE ATMOSPHERE ACROSS THE AREA.
BALLOON WILL REACH 400 MB IN ABOUT 10 MINUTES WITH DATA BEING SENT
SHORTLY.

ANGLE

&&

.DISCUSSION...

FORECAST CHALLENGES DEAL WITH SEVERE WEATHER LATE THIS AFTERNOON
INTO TUESDAY.

SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)...

THUNDERSTORMS HAVE STARTED TO DEVELOP OVER SOUTHEAST KANSAS AND
WEST CENTRAL MISSOURI EARLY THIS AFTERNOON. WE DID HAVE A FAIRLY
GOOD CAP ON THE ATMOSPHERE THIS MORNING AS SEEN ON THIS MORNINGS
SF SOUNDING. DUE TO ABOVE NORMAL TEMPERATURES HOWEVER INCREASING
TO THE LOW 70S ACROSS THIS AREA...THE CAP HAS BEEN ERODED ENOUGH
TO ALLOW CONVECTION TO INITIATE. PERFORMED 20Z SPECIAL SOUNDING
SHOWING MODERATE 0-3KM HELICITIES OF 337 M2/S2. RUC SHOWING
INSTABILITIES AROUND 1000 J/KG OUT THAT WAY WITH 0-6KM BULK SHEAR
OF 50-60KTS. STORMS ARE ROTATING AND A TORNADO WATCH HAS BEEN
ISSUED THROUGH 9 PM THIS EVENING.

THE BIG WEATHER PRODUCER THAT WILL AFFECT THE AREA IS THE UPPER
LOW CURRENTLY CLEARING THE 4 CORNERS AREA MOVING TO THE NORTHEAST.
AS THIS SYSTEM PICKS UP THE SURFACE LOW...THE FRONT IS EXPECTED TO
START MOVING INTO OUR WESTERN CWA. INSTABILITIES EXPECTED TO
CONTINUE OVERNIGHT AS SHEAR CONTINUES TO INCREASE. WRF SHOWING
VALUES AS HIGH AS 60-70KTS. WOULD EXPECT THE TORNADO WATCH TO BE
CONTINUED AND EXPENDED FURTHER EAST AS THE NIGHT PROGRESSES.

FRONT TO MOVE THROUGH WESTERN MISSOURI BY EARLY MORNING AND
THROUGH EASTERN MISSOURI AROUND NOON TOMORROW. PRECIP ENDING FROM
WEST TO EAST AS THE FRONT PROGRESSES EAST. TEMPERATURES SHOULD STAY
WARM ENOUGH FOR MAINLY LIQUID. BUT TEMPERATURES SHOULD BE FALLING
THROUGH THE DAY AND POSSIBLY A RAIN/SNOW MIX FOR A BRIEF PERIOD
DURING THE AFTERNOON.

CLAYCOMB

LONG TERM...(THURSDAY THROUGH MONDAY)

PATTERN SHIFT TAKES PLACE AT THE BEGINNING OF THE PERIOD WITH THE
PASSAGE OF THE UPPER WAVE ON THURSDAY.  THIS WILL RETURN OUR FLOW TO
A MORE WEST TO NORTHWEST DIRECTION AND BRING TEMPERATURES BACK DOWN
TO MORE SEASONAL LEVELS.  IN ADDITION TO THE FRONTAL PASSAGE ON
THURSDAY...ADDITIONAL FRONTS SHOULD MOVE THROUGH ON SATURDAY AND
AGAIN ON MONDAY.

MOISTURE DOES APPEAR TO BE LIMITED AT THIS TIME SO KEPT POPS ON THE
LOW SIDE.  COULD SEE SOME LIGHT SNOW OR FLURRIES WITH THE SATURDAY
FRONTAL PASSAGE...BUT DO NOT EXPECT ANY ACCUMULATIONS AT THIS TIME.

GAEDE

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITONS WILL
BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP
AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN
EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION
TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS
WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY
AFTERNOON.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 8, 12:32 AM CST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 AM CST TUE JAN 8 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090645-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1232 AM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  SEVERE WEATHER AND FLASH FLOODING WILL REMAIN POSSIBLE THROUGH
  THE OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS WILL BE
  CAPABLE OF PRODUCING LARGE HAIL...DAMAGING STRAIGHT LINE WINDS
  AND POTENTIALLY TORNADOES. THE GREATEST RISK OF SEVERE STORMS
  WILL OCCUR SOUTH OF INTERSTATE 44.

  FLASH FLOODING WILL BECOME AN INCREASING THREAT AS STORMS MOVE
  REPEATEDLY OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW
  STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE
  STORMS COULD INCREASE TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF
  THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE POSSIBLE OVERNIGHT MAINLY SOUTH OF
 INTERSTATE 44.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jan 8, 1:28 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     HAIL             DOGWOOD                 37.04N 92.83W
01/08/2008  E1.75 INCH       DOUGLAS            MO   AMATEUR RADIO

&&

HATCH
Local storm report, Jan 8, 1:29 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     HAIL             7 NNW HARTVILLE         37.34N 92.56W
01/08/2008  E0.75 INCH       WRIGHT             MO   AMATEUR RADIO

&&

HATCH
Local storm report, Jan 8, 1:55 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     FLASH FLOOD      4 SW SPRINGFIELD        37.16N 93.34W
01/08/2008                   GREENE             MO   EMERGENCY MNGR

            WEST BOUNT LANE OF HIGHWAY 60 SOUTHWEST OF TOWN WATER
            COVERED.

&&

HATCH
Local storm report, Jan 8, 2:01 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     TSTM WND DMG     NE JOPLIN               37.08N 94.51W
01/08/2008                   JASPER             MO   AMATEUR RADIO

            3 TRAILERS AT MOBILE HOME PARK BLOWN ON SIDE.

0133 AM     TSTM WND DMG     3 NE JOPLIN             37.11N 94.47W
01/08/2008                   JASPER             MO   AMATEUR RADIO

            BARN DESTROYED

&&

ANGLE
Local storm report, Jan 8, 2:03 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     FUNNEL CLOUD     1 N MOUNTAIN GROVE      37.14N 92.26W
01/08/2008                   WRIGHT             MO   LAW ENFORCEMENT

            WALL CLOUD SPOTTED ON THE NORTH SIDE OF MOUNTAIN GROVE.

&&

BARJENBRUCH
Local storm report, Jan 8, 2:15 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             4 N EBENEZER            37.40N 93.31W
01/08/2008  E1.75 INCH       GREENE             MO   EMERGENCY MNGR

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:12 PM CSTTornado WarningSGFMcDonald38 min
Jan 7, 6:24 PM CSTTornado WarningSGFDallas, Greene, Webster41 min
Jan 7, 6:29 PM CSTTornado WarningSGFChristian, Lawrence, Stone76 min
Jan 7, 6:33 PM CSTTornado WarningSGFBarry, Newton41 min
Jan 7, 6:41 PM CSTTornado WarningSGFLaclede62 min
Jan 7, 6:49 PM CSTTornado Warning EmergencySGFGreene71 min
Jan 7, 7:01 PM CSTSevere Thunderstorm WarningSGFMorgan59 min
Jan 7, 7:11 PM CSTSevere Thunderstorm WarningSGFPolk34 min
Jan 7, 7:13 PM CSTSevere Thunderstorm WarningSGFLawrence47 min
Jan 7, 7:18 PM CSTTornado WarningSGFPulaski57 min
Jan 7, 7:18 PM CSTTornado WarningSGFChristian, Lawrence57 min
Jan 7, 7:25 PM CSTTornado WarningSGFWebster65 min
Jan 7, 7:30 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas54 min
Jan 7, 7:36 PM CSTTornado WarningSGFGreene69 min
Jan 7, 7:44 PM CSTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more6 hr
Jan 7, 7:50 PM CSTTornado WarningSGFMaries, Phelps42 min
Jan 7, 7:59 PM CSTTornado WarningSGFLaclede, Wright76 min
Jan 7, 8:01 PM CSTTornado WarningSGFMcDonald59 min
Jan 7, 8:11 PM CSTTornado WarningSGFDallas, Webster64 min
Jan 7, 8:21 PM CSTTornado WarningSGFBarry, McDonald54 min
Jan 7, 8:39 PM CSTTornado WarningSGFLaclede, Wright66 min
Jan 7, 8:41 PM CSTSevere Thunderstorm WarningSGFMaries, Miller24 min
Jan 7, 8:42 PM CSTTornado WarningSGFPulaski63 min
Jan 7, 8:46 PM CSTTornado WarningSGFDallas, Greene, Polk74 min
Jan 7, 8:49 PM CSTTornado WarningSGFBarry, Stone71 min
Jan 7, 9:08 PM CSTTornado WarningSGFBarry67 min
Jan 7, 9:12 PM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 4 more6 hr
Jan 7, 9:14 PM CSTTornado WarningSGFMcDonald76 min
Jan 7, 9:18 PM CSTTornado WarningSGFCamden, Pulaski72 min
Jan 7, 9:26 PM CSTSevere Thunderstorm WarningSGFChristian64 min
Jan 7, 9:27 PM CSTTornado WarningSGFMaries, Phelps48 min
Jan 7, 9:30 PM CSTTornado WarningSGFChristian, Stone60 min
Jan 7, 9:32 PM CSTTornado WarningSGFLaclede73 min
Jan 7, 9:46 PM CSTTornado WarningSGFGreene, Webster74 min
Jan 7, 9:50 PM CSTTornado WarningSGFBarry, Stone70 min
Jan 7, 9:55 PM CSTTornado WarningSGFChristian65 min
Jan 7, 10:03 PM CSTTornado WarningSGFMaries53 min
Jan 7, 10:10 PM CSTTornado WarningSGFBarry, Stone65 min
Jan 7, 10:18 PM CSTTornado WarningSGFBarry, McDonald72 min
Jan 7, 10:19 PM CSTTornado WarningSGFWright71 min
Jan 7, 10:51 PM CSTTornado WarningSGFLaclede, Pulaski, Texas39 min
Jan 7, 10:58 PM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski51 min
Jan 7, 11:02 PM CSTSevere Thunderstorm WarningSGFWebster45 min
Jan 7, 11:08 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster67 min
Jan 7, 11:12 PM CSTTornado WarningSGFBarry, Stone63 min
Jan 7, 11:15 PM CSTTornado WarningSGFPhelps60 min
Jan 7, 11:28 PM CSTTornado WarningSGFBarry, McDonald77 min
Jan 7, 11:31 PM CSTSevere Thunderstorm WarningSGFWright22 min
Jan 7, 11:34 PM CSTSevere Thunderstorm WarningSGFPulaski28 min
Jan 7, 11:49 PM CSTSevere Thunderstorm WarningSGFTexas18 min
Jan 7, 11:55 PM CSTSevere Thunderstorm WarningSGFWebster, Wright32 min
Jan 7, 11:57 PM CSTSevere Thunderstorm WarningSGFDent, Phelps32 min
Jan 8, 12:09 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence84 min
Jan 8, 12:14 AM CSTSevere Thunderstorm WarningSGFBarry, McDonald, Stone91 min
Jan 8, 12:42 AM CSTTornado WarningSGFChristian, Stone, Taney52 min
Jan 8, 12:44 AM CSTTornado WarningSGFMcDonald52 min
Jan 8, 1:07 AM CSTSevere Thunderstorm WarningSGFBarton, Vernon53 min
Jan 8, 1:16 AM CSTTornado WarningSGFBarry, Newton34 min
Jan 8, 1:20 AM CSTTornado WarningSGFDouglas, Texas, Webster, Wright70 min
Jan 8, 1:28 AM CSTTornado WarningSGFVernon28 min
Jan 8, 1:30 AM CSTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more7 hr
Jan 8, 1:30 AM CSTTornado WarningSGFLawrence36 min
Jan 8, 1:37 AM CSTRiver Flood WatchSGFMcDonald35 hr
Jan 8, 1:56 AM CSTTornado WarningSGFBarry18 min
Jan 8, 1:59 AM CSTSevere Thunderstorm WarningSGFGreene61 min
Jan 8, 2:00 AM CSTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more60 min
Jan 8, 2:07 AM CSTTornado WarningSGFTexas38 min
Jan 8, 2:16 AM CSTSevere Thunderstorm WarningSGFDallas, Polk59 min
Jan 8, 2:19 AM CSTSevere Thunderstorm WarningSGFChristian, Stone26 min
Jan 8, 2:23 AM CSTRiver Flood WarningSGFMcDonald34 hr
Jan 8, 2:28 AM CSTTornado WarningSGFChristian, Greene51 min
Jan 8, 2:30 AM CSTSevere Thunderstorm WarningSGFDent27 min
Jan 8, 2:31 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory, Polk39 min
Jan 8, 2:38 AM CSTTornado WarningSGFStone51 min
Jan 8, 2:39 AM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 5 more5 hr
Jan 8, 2:44 AM CSTSevere Thunderstorm WarningSGFWebster61 min
Jan 8, 2:50 AM CSTTornado WarningSGFChristian47 min
Jan 8, 2:51 AM CSTTornado WarningSGFGreene, Webster39 min
Jan 8, 2:55 AM CSTTornado WarningSGFTaney61 min
Jan 8, 2:56 AM CSTSevere Thunderstorm WarningSGFLaclede79 min

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.